Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

How can these clots be removed ?

hi, my sister is now 31 yrs.she is now 6 th month of her first pregnancy .her doc adviced her to take duvadilan IV injection two times per day.her back side that is injection side , she had clots .its very difficult to put injection.what can she do to reduce the clot.her weight is 72 kg and height is 5 feet.kindly ans my question.
Asked On : Wed, 20 Jul 2011
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
The injection is to prevent preterm labour to prevent early uterine contractions. Injection can be given at different sites with thinner needle. Change the side for injection alternatively. Why is she is having frequent clots. Has a coagulation study been done to see any abnormality in clotting in blood. How is bleeding and clotting time. After giving injection, pressure can be applied to the site to prevent bleeding.
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor